# SDR FDEA201012164701

- Difficulty date: December 16, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 22,030 hours, 11,814 cycles
- Engine: Ge CF680
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5361056722200
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT OF ACFT DISCOVERED DENT ON LT SIDE OF ACFT JUST FWD OF NOSE   WHEEL AREA.  REMOVED DAMAGED AREA BY PERFORMING CUT OUT OF DENT.  CUT WAS 3.25 IN LONG X 1.8 IN WIDE.  INSTALLED EXTERNAL DOUBLER WITH INTERNAL FILLER IAW SRM 53-12-12, FIG 201, PAGES 204 TO 210B.  REF SRI 53-12-12-2-003-00 FOR REINSPECTION INTERVALS.
